MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888530
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during patient treatment, the anesthesia system was unable to maintain the set peep level.There was no patient harm.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The investigation of the reported failure in this complaint has been completed.Our field service engineer (fse) investigated the system on site and found the inspiratory pressure transducer pcb was defective and require replacement.Following the replacement of the pcb, the issue was resolved, and the anesthesia system was cleared for clinical use.The replaced part was not returned.Therefore, no further analysis or technical investigation could be made.A complete set of device logs was received.Evaluation of the logs shows that before and on the event, a successful system checkout was performed.The obtained trend log did not cover the event the technical log has no recordings during this date which indicate the absence of technical malfunctions in the system.The fse was unable to confirm when the customer experienced the issue or when the error was reported.Although the event date was stated as june 18th, records indicate that the system had not been used on that day.Alarms for high peep were present on june 11th and 16th, while alarms for low peep were triggered on june 13th.Our conclusion, based on the fse findings and device log evaluation, is that the inspiratory pressure transducer pcb was the cause of the reported failure.

Brand Name
FLOW-I C20 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22392605
Report Number8010042-2025-0001014
Device Sequence Number13017874
Product Code BSZ
UDI-Device Identifier07325710010624
UDI-Public(01)07325710010624(11)221121
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888530
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown